# SDR CALA2018022500804

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 70,237 hours, 16,323 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 0947
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 727 hours, 104 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST QTY AND PRESSURE RIGHT HYD SYS. EMERGENCY DECLARED. MOTORED NR 2 ENG, LARGE LEAK FROM HYD EDP DRAIN LINE FROM DRIVE CAVITY. REPLACED RT ENGINE DRIVEN PUMP. AND CASE DRAIN AND EDP FILTERS. REF AMM 29-11-05-404 AND AMM 29-11-17-404. OPS CHECKED GOOD,
